MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY BECKER EXTERNAL DRAINAGE AND MONITORING SYSTEM; DEVICE, MONITORING, INTRACRANIAL PRESSURE

MEDTRONIC NEUROSURGERY BECKER EXTERNAL DRAINAGE AND MONITORING SYSTEM; DEVICE, MONITORING, INTRACRANIAL PRESSURE
Model Number 26040
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the nurse noticed there was a detached part on the device.It was stated that it did not seem to compromise the whole system, but the piece on the chamber was able to be detached in which it should not have been able to do.It was unknown when it was detachable whether it was like that in the packaging or happened after being used.
 
Additional Manufacturer Narrative
The returned product was patent and met the requirements for leak testing.There was tape residue on the line near the patient line stopcock.The main system stopcock was taped in place.The main system stopcock could be removed from the backing.It is unknown how or when this occurred.A review of the dhr showed no anomalies.Proteinaceous debris was observed on the interior of the device.All edms devices are 100% leak tested at the time of manufacture.If information is provided in the future, a supplemental report will be issued.

Brand Name
BECKER EXTERNAL DRAINAGE AND MONITORING SYSTEM
Common Device Name
DEVICE, MONITORING, INTRACRANIAL PRESSURE
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key9267093
Report Number2021898-2019-00392
Device Sequence Number2497867
Product Code GWM
UDI-Device Identifier00673978242323
UDI-Public00673978242323
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K984053
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/06/2024
Device Model Number26040
Device Catalogue Number26040
Device Lot Number217240026
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2019
Supplement Date Received by Manufacturer12/16/2019
Initial Report FDA Received Date11/01/2019
Supplement Report FDA Received Date01/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1